# SDR SWAA2016091607873

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 63,969 hours, 50,254 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD OUTBOARD EMERGENCY FLASHLIGHT CHARGER LED INOPERATIVE.      R & R THE BATTERY IAW AMM.
